# SDR AALA202408275448

- Difficulty date: August 11, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3026
- Condition: Inoperative
- Location: Zone 200
- Part time: 60,854 hours, 38,664 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOP EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN. REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN I.A.W AMM33-51-38-000-001-A AND AMM 33-51-38-400-001-APERFORMED OPERATIONAL CHECK OF THE EPSU THRU BITE CHECK IAW AMMROTABLE PARTS CHANGE WAS INDICATED - 458723733-51-00-710-001-A CHECK OK AND PERFORMED THE INTERFACE AND POWER UP TEST OFTHE CIDS IAW AMM 23-73-00-740-005-A, TEST OK. REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
